Table of Contents Author Guidelines Submit a Manuscript
Journal of Marine Biology
Volume 2011, Article ID 842821, 18 pages
http://dx.doi.org/10.1155/2011/842821
Research Article

Sexually Dimorphic Morphological Characters in Five North Atlantic Deepwater Skates (Chondrichthyes: Rajiformes)

1Russian Federal Research Institute of Fisheries and Oceanography (VNIRO), 17 V. Krasnoselskaya, Moscow 107140, Russia
2Department of Fisheries Science, Virginia Institute of Marine Science, P.O. Box 1346, Gloucester Point, VA 23062, USA

Received 16 March 2011; Accepted 9 May 2011

Academic Editor: Jakov Dulčić

Copyright © 2011 Alexei M. Orlov and Charles F. Cotton. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Alexei M. Orlov and Charles F. Cotton, “Sexually Dimorphic Morphological Characters in Five North Atlantic Deepwater Skates (Chondrichthyes: Rajiformes),” Journal of Marine Biology, vol. 2011, Article ID 842821, 18 pages, 2011. https://doi.org/10.1155/2011/842821.